I am not doing much and all of a sudden I get warm and start to sweat and then I cool down. Sometimes it happens when I am trying to sleep. I suffer from insomnia, anxiety and depression. I am seeing my doctor next week for a drug check and want to know if this a side effect or just where my body is. I am taking 300 mg of Welbutrim XL and 50 mg of Zoloft (not sure if it's working) Thanks.
Warm, sweaty, hot. Is this premenopause or a side effect from Zoloft and Welbutrim?
- 22 Jul 2011 by outsidesue
- 24 Jul 2011
- zoloft, depression, hyperhidrosis, anxiety, insomnia, sleep disorders, generalized anxiety disorder, side effect, sleep
Added 22 Jul 2011:
By the way I am 46, in good health and exercise regularly
Excessive sweating and such is a side effect of antidepressants like wellbutrin and zoloft. I have the same problem. It could be hot flashes from being of the premenopausal age, but I suspect it is the meds. Unfortunately, there is little to do about the excessive sweating from the meds. If you want to, you could try evening primrose oil or soy for the sweating. If it is hormonal, these are suppose to help.
I don't think I could be of any help there. I've just assumed I'm going through menapause, my thyroid tests are all over the charts, but I am taking Synthroid. Zoloft did not help me at all and I'm allergic to Welbutrim. I guess I am not being helpful, though I do have hot flashes, then I have to put on a sweater, I've always had problems with insomnia but I've been taking amytriptoline for 3 years and that helps. I'm sorry there sue, but you probably should ask your doctor and I'll wait to hear how it went with you then I can assess my own problem. I don't go back to the clinic for 4 weeks for drug refill and a hospital appt. in 2 weeks. Let me know how things go with you.
Hello outsidesue! That really sounds familiar. You could be going through perimenopause and it could also be a side effect from Zoloft. I was going through menopause having the hot sweats and getting warm all the time. But after I went through menopause, I continued to get very hot and break out into sweats. I usually have to change my clothes 3 times a day! I know it is from the Zoloft. I also have had insomnia since I have been on Zoloft. Have you had any other menopausal symptoms? I definately would talk to your doctor. There is a test he can do that will tell if you are menopausal. I really feel for you. Having sweats all the time is so uncomfortable! I usually keep a cold wet towel around my neck. I also stay out of the heat. I cannot bear being in heat with these symptoms. It is miserable. Well I wish you the best and let me know how things work ouy for you. Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2011 • 4 answers
Posted 15 Jun 2012 • 8 answers
Posted 30 Sep 2012 • 3 answers
Posted 31 May 2015 • 4 answers
Posted 17 Aug 2015 • 2 answers